# SDR 05FDEA03891

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 54,701 hours, 34,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1165
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOUBLER CORRODED, BETWEEN STR 21L AND 22L STA 1165.  COMPLIED WITH FED EX EA 7-5330 91316-FUSELAGE- CORROSION AT AFT LAV SERVICE DOOR   CUTOUT-REPAIR .  TIMCO MECH #2891 QC227  MAJOR REPAIR
